MAUDE Adverse Event Report: EIT EMERGING IMPLANT TECHNOLOGIES GMBH SLENDER INSERTER; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, CERVICAL

EIT EMERGING IMPLANT TECHNOLOGIES GMBH SLENDER INSERTER; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, CERVICAL
Model Number CET30131
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint : (b)(4).Pc: no patient involvement.(b)(4).A complaint investigation will be performed.The complaint product is not available for the investigation.A supplemental report is not anticipated unless the results of the complaint investigation identify a corrective action or additional relevant information.Should the product become available, a physical evaluation will be conducted and a supplemental report filed with the results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, upon arrival at the shipping pickup location, gary opened the set to discover the damage to the slender inserter and upon inspection it was noticed that there is also discoloration on the impactor.There was no patient involvement.This complaint involves two (2) devices.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).The device is available for evaluation.Investigation will be conducted.Follow up will be filed with the investigation results.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Udi: (b)(4).H3: corrected.H4, h6: additional.Noted damage suggests that the user tried to turn the tail wheel further, even after the slender inserter stopper had hit the stop.A review of the device history record was conducted.No issues were identified during the manufacturing and release of this product that could have contributed to the problem reported by the customer.With the information provided, a definitive root cause for the device failure cannot be positively determined.However, the results of the investigation suggest that the user tried to turn the tail wheel further, even after the slender inserter stopper had hit the stop.As a result, the device was torsional loaded and the stopper itself was torqued off the stopper rod.As there has been no issue identified in the manufacturing or release of the device that could have contributed to the problem reported by the customer, this complaint file will be closed with no further action required.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SLENDER INSERTER
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, CERVICAL
Manufacturer (Section D)
EIT EMERGING IMPLANT TECHNOLOGIES GMBH
eisenbahnstrasse 84
wurmlingen D-785 73
MDR Report Key8804395
Report Number3013730328-2019-00041
Device Sequence Number13567268
Product Code ODP
UDI-Device Identifier04260397082829
UDI-Public(01)04260397082829
Combination Product (Y/N)N
PMA/510(K) Number
K170503
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCET30131
Device Catalogue NumberCET30131
Device Lot NumberE18DI0526
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/30/2019
Initial Date Received by Manufacturer 06/27/2019
Supplement Date Received by Manufacturer07/30/2019
08/21/2019
Initial Report FDA Received Date07/18/2019
Supplement Report FDA Received Date08/15/2019
08/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1